# SDR HALA0700246

- Difficulty date: June 6, 2007
- Submitted: June 7, 2007
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 8,046 hours, 19,910 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059347
- Part serial: 39316
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 5,157 hours, 12,894 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING LEFT ENGINE START ALL PARAMETERS NORMAL WITH EXCEPTION OF SLIGHTLY HIGH TGT.  ALL INDICATIONS NORMAL AT IDLE, BUT LINE SERVICE SIGNALED FOR SHUTDOWN DUE TO SMOKE COMING FROM ENGINE EXHAUST.  TRIED SUBSEQUENT N2 ROTATION.  FOUND NR 1 ENG STARTER FAILED.  REPLACED NR 1 ENG STARTER PER AMM 80-11-01.  GRD OPS CK OKAY.
